mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Satilli Lie-admissible theory and genomathematics
Mälardalen University, School of Education, Culture and Communication. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2011 (English)In: ALGEBRAS, GROUPS AND GEOMETRIES, ISSN 0741-9937, Vol. 28, no 1, 15-40 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 28, no 1, 15-40 p.
National Category
Other Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22054OAI: oai:DiVA.org:mdh-22054DiVA: diva2:679237
Available from: 2013-12-14 Created: 2013-10-23 Last updated: 2014-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.hadronicpress.com/AGG-28-1.PDF

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
School of Education, Culture and Communication
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf